# SDR DALA2020010200021

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 58,479 hours, 25,130 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SHIP 3739 - FIRE - FLAME FROM THE #2 BRAKE AREA. CORRECTIVE ACTION: USED DRY CHEMICAL AGENT TO EXTINGUISH. REPLACED #2 WHEEL AND BRAKE ASSEMBLIES. PERFORMED DRY CHEMICAL CLEAN UP.
